# SDR SWAA2024091939363

- Difficulty date: August 10, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FLOOR STRUCTURE BTW BS 380 TO BS 400 BL 0 AT PASSENGER CABIN 2024-504124<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 380 TO BS 400 BL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-01 ITEM 9 AND DWG 143A5400 ; SHEET 91 ; REV -.  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK COMPLETED ; SEE INDIVIDUAL SIGN-OFF BELOW.
